# SDR SWAA2022022319904

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN HAS AREAS OF PULLED STRANDS. / DUE TO THE EXTENT OF DAMAGE TO UPPER SKIN ON FWD FLOOR PANEL 222BF; REPLACED PANEL WITH NEW PANEL IAW AIPC 53-21-00-50D ITEM 96 AND SRM 51-10-02-0G-0 PARA 9. 57066U 9/24/18
